# SDR MWEA98210

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR A DOUBLER ANGLE ON THE AFT END OF NR 1 HORIZONTAL BEAM WAS FOUND CRACKED.  REMOVED CRACKED ANGLE AND FAB.  REPLACEMENT ANGLE IAW SRM 5301.  INSTALLED FAB ANGLE IAW SRM 5130.
